# SDR AALA201704189027

- Difficulty date: April 16, 2017
- Submitted: April 19, 2017
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 53,189 hours, 21,265 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL FROM ITS PROTECTIVE COVER. EMERGENCY EXIT SLIDE REPLACED, OK.
